A growth model with income tax evasion : some implications for Australia

Dzhumashev, Ratbek and Gahramanov, Emin 2010, A growth model with income tax evasion : some implications for Australia, Economic record, vol. 86, no. 275, pp. 620-636.

Attached Files
Name Description MIMEType Size Downloads

Title A growth model with income tax evasion : some implications for Australia
Author(s) Dzhumashev, Ratbek
Gahramanov, Emin
Journal name Economic record
Volume number 86
Issue number 275
Start page 620
End page 636
Total pages 17
Publisher Wiley - Blackwell Publishing Asia
Place of publication Richmond, Vic.
Publication date 2010-12
ISSN 0013-0249
1475-4932
Language eng
Field of Research 140215 Public Economics- Taxation and Revenue
Socio Economic Objective 910110 Taxation
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2010, The Economic Society of Australia
Persistent URL http://hdl.handle.net/10536/DRO/DU:30031553

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 360 Abstract Views, 5 File Downloads  -  Detailed Statistics
Created: Thu, 09 Dec 2010, 14:09:19 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.